THIS IS STILL ALL NEW TO ME

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

spanky1996
New Member


Date Joined Aug 2008
Total Posts : 5
   Posted 8/10/2008 9:28 PM (GMT -7)   
Hi, im new at this.well i can say new at the whole seizure,dilantian thing.i can,t say that i know what a seizure is,only by what other say they experince seeing it happening to me .never knew how i would alway,s have have cuts,scrapes,wounds or black and blue's and not know how i would get them.until my 9 yr old grandson saved my life.i fell cut my head open and he got help.well from that time on all most a yr ago here i am depressed,not driveing,and so on.my ? Is i take dilantian 100mg 5x a day i have experince heart burn alot is this a side effect,has anyone had this happen if so what can i do for it.thank you [img]/community/emoticons/mad.gif[/img]

Reason for Edit:

Nothing major, its just that we dont allow people to post in BLOCK CAPS as some people consider it rude and aggressive on the internet. All I have done is change it to Sentence case. Darren

Post Edited By Moderator (djdaz_1985) : 8/12/2008 6:30:15 AM (GMT-6)


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 8/12/2008 5:34 AM (GMT -7)   
Hiya,

A seizure is basically an overload of electrical impulses in the brain. Sometimes the body then loses conciousness and you drop to the floor like a stone and "twitch" (Grand Mal Epilepsy... Sounds like yours) and sometimes people just stand and stare vacantly (Petit Mal) There are other types but those are the main 2.

Dilantin is known for causing heart burn. My only thought is whether you can try taking something like Gaviscon with your meds? Might be worth checking that out. There are people on here who have taken Dilantin for a long time so they may be able to better advise you.

Darren
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


MISTYGIRL
Regular Member


Date Joined Sep 2008
Total Posts : 27
   Posted 10/18/2008 5:13 AM (GMT -7)   

 I am a new member and I saw your post today and a reply that you made on try2bhappy and I am having a hard time imagining that you are being turned down for both SSI and Medicare because I do consider Epilepsy and seizures whatever the reason that you have them a disability or a handicap but I have had Epilepsy a very long time. I also took Dilantin for over 10 years but I took it with other medications alot of which I am no longer on for various reasons so you might try combining it with something else like one of the newer medications and as to employement you might try Govt either State or Federal jobs supposedly they are not supposed to discriminate against people with disabilities or anything else.Also your doctor checks your level monthly because certain medications can cause things like liver damage and other kinds of damage, I know my doctor checks my level every month as well.

Good luck to you

MistyGirl

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 9:57 PM (GMT -7)
There are a total of 2,735,735 posts in 301,325 threads.
View Active Threads


Who's Online
This forum has 151428 registered members. Please welcome our newest member, livefreeinhealth.
276 Guest(s), 7 Registered Member(s) are currently online.  Details
geop, Job_the_Phoenix, TitusNana, joavila92, bdavis, Octorobo, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer